45056

Автор(ы): 

Автор(ов): 

6

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

The Optimal Majority Threshold as a Function of the Variation Coefficient of the Environment

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117918040136

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 79 No. 4

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing

Год издания: 

2018

Страницы: 

725–736
Аннотация
Within the model of social dynamics determined by collective decisions in a stochastic environment (ViSE model), we consider the case of a homogeneous society consisting of classically rational economic agents (or homines economici, or egoists). We present expressions for the optimal majority threshold and the maximum expected capital increment as functions of the parameters of the environment. An estimate of the rate of change of the optimal threshold at zero is given, which is an absolute constant.

Библиографическая ссылка: 

Чеботарев П.Ю., Лезина З.М., Малышев В.А., Цодикова Я.Ю., Логинов А.К., Афонькин В.А. The Optimal Majority Threshold as a Function of the Variation Coefficient of the Environment // Automation and Remote Control. 2018. Vol. 79 No. 4. С. 725–736.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: